MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMIONSTRAINED,CEMENTED,POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMIONSTRAINED,CEMENTED,POLYMER/METAL
Catalog Number 74027282
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 05/18/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed after left tka due to arthroscopic excision of hypertrophic scar.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 LT 10MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMIONSTRAINED,CEMENTED,POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7111816
Report Number1020279-2017-01242
Device Sequence Number1933468
Product Code JWH
UDI-Device Identifier00885556178362
UDI-Public00885556178362
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2022
Device Catalogue Number74027282
Device Lot Number12HM00278
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer12/01/2017
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date02/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age55 YR